MAUDE Adverse Event Report: TEDAN SURGICAL INNOVATIONS, INC. TSI; ACCESSORY ARM

TEDAN SURGICAL INNOVATIONS, INC. TSI; ACCESSORY ARM
Model Number AL-0110
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tsi continues to request information from distributor.
 
Event or Problem Description
It was reported to the distributor, that while the procedure was taking place, a screw broke into 2 while the arm was installed properly.One of the two parts "projected" and hit an or personnel in the head and fell (translated from french).
 
Additional Manufacturer Narrative
Tsi continues to request information from distributor.02 sept 2021: customer confirmed that they will not receive device back from hospital.No further information is available.
 
Event or Problem Description

Brand Name
TSI
Common Device Name
ACCESSORY ARM
Manufacturer (Section D)
TEDAN SURGICAL INNOVATIONS, INC.
12615 w. airport blvd.
suite 200
sugar land TX 77478
MDR Report Key12137439
Report Number3005726885-2021-00001
Device Sequence Number17256943
Product Code FWZ
UDI-Device Identifier00843059100983
UDI-Public00843059100983
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAL-0110
Device Catalogue NumberAL-0110
Device Lot Number0618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1